# SDR 8HBR20170508003

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N7087J
- Make and model: Robsin R22BETAII
- Aircraft serial: 2873
- Aircraft time: 6,930 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: A663
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX INPUT SEAL LEAKING WITH 181.3 TSN.  PREVIOUS INPUT SEAL REPLACED FOR LEAK WITH 391.3 TSN.  PRIOR TO THIS INPUT SEAL REPLACED FOR LEAK WITH 46.6 TSN.
